# SDR FDEA201301100063

- Difficulty date: January 10, 2013
- Submitted: January 10, 2013
- Operation: Air carrier
- Aircraft: N927FD
- Make and model: Boeing 757204
- Aircraft serial: 27220
- Aircraft time: 65,146 hours, 23,073 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: BAC1505100880
- Condition: Corroded
- Location: Bs 377.7
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOORBEAM UPPER TEE CORRODED BS 377.7, BL 0 - LBL 45.  REMOVED CORROSION IAW SRM 51-10-02.  FOUND TO BE OUT OF LIMITS IAW SRM 53-00-51, FIG 101, DETAIL III, SHEET NR 4.  FABRICATED NEW UPPER TEE AND REPAIR PARTS IAW SRM 53-00-51, FIG 201, TABLE I.  LOCATED AND DRILLED IAW SRM 51-40-05. INSTALLED NEW UPPER TEE AND REPAIR PARTS IAW SRM 51-40-02 AND SRM 53-00-51, FIG 201.  CLASS "A" MAJOR REPAIR.
